Connecticut State Police are currently investigating four overdose deaths in nine days that might be related to heroin.

According to state police spokesperson Trooper Kelly Grant, troopers and detectives have teamed up for the investigation to try and find out if the narcotics were contaminated by any foreign substances that were unknown to the deceased. Trooper Grant also mentioned that heroin paraphernalia was discovered at each scene. Let's review the symptoms of an opioid overdose.

  1. Slow or stopped breathing
  2. 'Pinpoint' pupils
  3. Cyanosis - blue skin, lips, or fingernails
  4. Slow or stopped heartbeat
  5. Vomiting or gurgling noises
  6. Limp body or the person can't be woken up

If you know anything at all in relation to the four overdose deaths, call detectives at 800-626-7975.

Read more local stories:

What Happened When Ethan and Lou Found a Snake IN the Radio Station?

A Truck Takes and Unexpected Dip in Candlewood Lake: